MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10DFEN
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the tube began to fail and would not hold any inflation even if it was used before approaching 28 days.The customer reported that the patient was required to be re-cannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for analysis and the reported issue was confirmed.An inflation/deflation test was performed and using a syringe, 18 cc of air was applied to the cuff and it was observed the cuff deflated after a few seconds, the sample was submerged into a container filled with water and it was observed the cuff leaked from several small cuts, the failure mode cut in cuff is confirmed.The device history record (dhr) was reviewed and no discrepancies were found.Manufacturing controls are in place to detect damage and to reduce the potential for occurrence during the manufacturing process.The damage observed in the sample would have been detected during the manufacturing process.Information has been added to the database and complaint trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7434892
Report Number2936999-2018-00264
Device Sequence Number10822674
Product Code JOH
UDI-Device Identifier50884522006567
UDI-Public50884522006567
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10DFEN
Device Catalogue Number10DFEN
Device Lot Number17EO569JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;